# SDR AALA20030956

- Difficulty date: September 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 020172004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS WERE INOPERATIVE AT ROW 19D.  REPLACED LIGHT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
